Linear Port-Hamiltonian Systems on Infinite-dimensional Spaces

B. Jacob, Birgit Jacob, Heiko J. Zwart

Research output: Book/ReportBookAcademic

60 Citations (Scopus)
Original languageUndefined
Place of PublicationBasel
PublisherSpringer
Number of pages217
ISBN (Print)978-3-0348-0398-4
DOIs
Publication statusPublished - 2012

Publication series

NameOperator Theory: Advances and Applications
PublisherSpringer Verlag
No.223
Volume223

Keywords

  • EWI-22226
  • METIS-289681

Cite this

Jacob, B., Jacob, B., & Zwart, H. J. (2012). Linear Port-Hamiltonian Systems on Infinite-dimensional Spaces. (Operator Theory: Advances and Applications; Vol. 223, No. 223). Basel: Springer. https://doi.org/10.1007/978-3-0348-0399-1
Jacob, B. ; Jacob, Birgit ; Zwart, Heiko J. / Linear Port-Hamiltonian Systems on Infinite-dimensional Spaces. Basel : Springer, 2012. 217 p. (Operator Theory: Advances and Applications; 223).
@book{78875217ac9945f9881ec0973b691464,
title = "Linear Port-Hamiltonian Systems on Infinite-dimensional Spaces",
keywords = "EWI-22226, METIS-289681",
author = "B. Jacob and Birgit Jacob and Zwart, {Heiko J.}",
note = "10.1007/978-3-0348-0399-1",
year = "2012",
doi = "10.1007/978-3-0348-0399-1",
language = "Undefined",
isbn = "978-3-0348-0398-4",
series = "Operator Theory: Advances and Applications",
publisher = "Springer",
number = "223",

}

Jacob, B, Jacob, B & Zwart, HJ 2012, Linear Port-Hamiltonian Systems on Infinite-dimensional Spaces. Operator Theory: Advances and Applications, no. 223, vol. 223, Springer, Basel. https://doi.org/10.1007/978-3-0348-0399-1

Linear Port-Hamiltonian Systems on Infinite-dimensional Spaces. / Jacob, B.; Jacob, Birgit; Zwart, Heiko J.

Basel : Springer, 2012. 217 p. (Operator Theory: Advances and Applications; Vol. 223, No. 223).

Research output: Book/ReportBookAcademic

TY - BOOK

T1 - Linear Port-Hamiltonian Systems on Infinite-dimensional Spaces

AU - Jacob, B.

AU - Jacob, Birgit

AU - Zwart, Heiko J.

N1 - 10.1007/978-3-0348-0399-1

PY - 2012

Y1 - 2012

KW - EWI-22226

KW - METIS-289681

U2 - 10.1007/978-3-0348-0399-1

DO - 10.1007/978-3-0348-0399-1

M3 - Book

SN - 978-3-0348-0398-4

T3 - Operator Theory: Advances and Applications

BT - Linear Port-Hamiltonian Systems on Infinite-dimensional Spaces

PB - Springer

CY - Basel

ER -

Jacob B, Jacob B, Zwart HJ. Linear Port-Hamiltonian Systems on Infinite-dimensional Spaces. Basel: Springer, 2012. 217 p. (Operator Theory: Advances and Applications; 223). https://doi.org/10.1007/978-3-0348-0399-1